# SDR ASMF200504005

- Difficulty date: April 8, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 31,910 hours, 21,436 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38334211
- Part serial: 01276A
- Condition: Failed
- Location: Rt Engine
- Part time: 39,630 hours, 29,603 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING RIGHT ENGINE STARTED, THE A AND B IGNITION SYSTEM DID NOT HAVE ROTATION IN N1 AND N2 AND HYDRAULIC PRESSURE DID NOT INCREASE. DURING REVISION, THE RIGHT ENGINE WAS STARTED WITH NEGATIVES RESULTS, STARTER VALVE LIGHT TURNED ON AND OSCILLATION OF PNEUMATIC PRESSURE WITHOUT ROTATION. THE ENGINE AIR TURBINE STARTER WAS REPLACED IAW MM 80-10-01, TESTED CORRECT.
